Géométrie des espaces algébriques homogènes

Jean Dieudonné

Séminaire Bourbaki (1948-1951)

  • Volume: 1, page 111-116
  • ISSN: 0303-1179

How to cite


Dieudonné, Jean. "Géométrie des espaces algébriques homogènes." Séminaire Bourbaki 1 (1948-1951): 111-116. <http://eudml.org/doc/109396>.

author = {Dieudonné, Jean},
journal = {Séminaire Bourbaki},
language = {fre},
pages = {111-116},
publisher = {Société Mathématique de France},
title = {Géométrie des espaces algébriques homogènes},
url = {http://eudml.org/doc/109396},
volume = {1},
year = {1948-1951},

AU - Dieudonné, Jean
TI - Géométrie des espaces algébriques homogènes
JO - Séminaire Bourbaki
PY - 1948-1951
PB - Société Mathématique de France
VL - 1
SP - 111
EP - 116
LA - fre
UR - http://eudml.org/doc/109396
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.